# SDR DELA200720007

- Difficulty date: September 27, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Lear 35A
- Aircraft serial: 431
- Aircraft time: 11,263 hours, 9,418 cycles
- Engine: Garrtt TFE731*
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nlg Downlock
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED ON APPROACH.  FLY BY TOWER INDICATED GEAR WAS DOWN.  LANDED UNEVENTFULLY.  TROUBLESHOT WIRING TO NLG DOWNLOCK SWITCH, FOUND CONTACTS AT CONNECTOR PLUG NEEDED CLEANING.  CLEANED AND REATTACHED.  CONDUCTED GEAR SWING, OPS CHECK GOOD.
